# SDR AALA202509298340

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 41,726 hours, 8,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR EMERGENCY CYLINDER PRESSURE LOW. MAINTENANCE SERVICED L4 DOOR EMERGENCY CYLINDER PRESSURE TO WITHIN LIMITS. REF AMM 52-10-00-614-001.
